Finite dimensional exponential attractors for semilinear wave equations with damping

A. Eden, A. J. Milani, B. Nicolaenko

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

We consider the initial value problem for a class of second order evolution equations that includes, among others, the 3D sine-Gordon equation with damping and the 3D Klein-Gordon type equations with damping. We show the existence of a set with finite fractal dimension that contains the global attractor and attracts all smooth solutions at an exponential rate.

Original languageEnglish
Pages (from-to)408-419
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume169
Issue number2
DOIs
Publication statusPublished - Sep 15 1992

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this